Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 282, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Sep 26, 2012, 9:02 PM EDT for Pike County, Scioto County, Ohio. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 26, 2012, 9:02 PM EDT (01:02 UTC)
- Expired
- Sep 26, 2012, 9:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Pike County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 100 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 26, 9:28 PM EDT | HAIL 1 | 3 Wsw Stockdale, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 451 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 794 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
396
WUUS51 KILN 270102
SVRILN
OHC131-145-270145-
/O.NEW.KILN.SV.W.0282.120927T0102Z-120927T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
902 PM EDT WED SEP 26 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PIKE COUNTY IN SOUTHWEST OHIO...
NORTHERN SCIOTO COUNTY IN SOUTHWEST OHIO...
* UNTIL 945 PM EDT.
* AT 859 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR BEAR
CREEK...MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
LUCASVILLE...
IN ADDITION...BEAR CREEK...WAKEFIELD...STATE ROUTE 335 AT STATE ROUTE
776 AND STOCKDALE ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3886 8276 3886 8277 3888 8320 3900 8318
3903 8280 3896 8280 3895 8276 3894 8275
3889 8275
TIME...MOT...LOC 0102Z 272DEG 23KT 3893 8313
$$
HATZOS2 follow-up statements
478
WWUS51 KILN 270118
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
918 PM EDT WED SEP 26 2012
OHC131-145-270145-
/O.CON.KILN.SV.W.0282.000000T0000Z-120927T0145Z/
PIKE OH-SCIOTO OH-
918 PM EDT WED SEP 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR NORTHERN SCIOTO AND SOUTHEASTERN PIKE COUNTIES...
AT 917 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
WAKEFIELD...MOVING EAST AT 25 MPH.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN SCIOTO AND
SOUTHEASTERN PIKE COUNTIES...INCLUDING STATE ROUTE 335 AT STATE ROUTE
776 AND STOCKDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3886 8276 3886 8277 3889 8300 3890 8303
3898 8303 3901 8297 3903 8280 3896 8280
3895 8276 3894 8275 3889 8275
TIME...MOT...LOC 0118Z 272DEG 23KT 3894 8298
$$
HATZOS251
WWUS51 KILN 270145
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
945 PM EDT WED SEP 26 2012
OHC131-145-270153-
/O.EXP.KILN.SV.W.0282.000000T0000Z-120927T0145Z/
PIKE OH-SCIOTO OH-
945 PM EDT WED SEP 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SCIOTO AND
SOUTHEASTERN PIKE COUNTIES WILL EXPIRE AT 945 PM EDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3886 8276 3886 8277 3889 8300 3890 8303
3898 8303 3901 8297 3903 8280 3896 8280
3895 8276 3894 8275 3889 8275
TIME...MOT...LOC 0143Z 272DEG 23KT 3893 8277
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 7:37 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Sep 26, 7:37 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 737 PM EDT WED SEP 26 2012 .SYNOPSIS... A SLOW MOVING FRONTAL BOUNDARY WILL GRADUALLY MOVE THROUGH THE OHIO VALLEY THIS WEEK. SOUTH OF THE FRONT...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT THE REGION. HIGH PRESSURE WILL BUILD IN ON SATURDAY...BUT AN UPPER LEVEL LOW PRESSURE CENTER WILL PROVIDE A CHANCE OF SHOWERS ON SUNDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... SOUTH OF A SLOWLY-MOVING COLD FRONT...THE CWA REMAINS ENTRENCHED IN AN AREA OF DEEP MOISTURE AND MODERATE WEST-SOUTHWESTERLY FLOW IN THE LOWER TO MID LEVELS. THE PRIMARY FORECAST FOCUS IS ON CONVECTIVE CHANCES AND TIMING TONIGHT. CONVECTION ONGOING ACROSS THE CWA APPEARS TO BE ASSOCIATED WITH A WEAK VORTICITY CENTER OVER INDIANA...WITH THE NEW DEVELOPMENT FIRING UP ON A BAND WELL OUT AHEAD OF IT. MEANWHILE...THE WSW-ENE ORIENTED BAND OF SHOWERS (WITH EMBEDDED THUNDER) THROUGH CENTRAL OHIO IS JUST AHEAD OF THE BOUNDARY. INSTABILITY HAS BUILT TO ABOUT 1000 J/KG IN NORTHERN KENTUCKY...AND IS GREATER FURTHER TO THE SOUTHWEST. RUC13 INSTABILITY FORECASTS OF 2000-2500 J/KG ARE MUCH TOO HIGH...GIVEN THE ERRONEOUS ADVECTION OF DEWPOINTS OVER 70 DEGREES INTO SW OHIO. POPS ARE CATEGORICAL FOR THE FIRST FEW HOURS OF THE FORECAST...AS THE CURRENT ACTIVITY WORKS ITS WAY THROUGH THE CWA. AFTER THAT...MUCH OF THE CWA MAY SEE A BREAK FROM CONVECTIVE POTENTIAL...IN THE WAKE OF THE AFTERNOON SYSTEM. WHERE INSTABILITY IS GREATER IN THE SOUTH...ADDITIONAL DEVELOPMENT IS POSSIBLE. GIVEN THE 40 KNOTS OF 0-3 KM SHEAR (WHICH IS ACTUALLY STRONGER THAN THE 0-6 KM SHEAR)...SOME STORM ORGANIZATION AND A FEW STRONG CELLS WILL BE POSSIBLE. WITHOUT A KEY TRIGGER OR MUCH INSTABILITY...WIDESPREAD SEVERE WEATHER DOES NOT APPEAR POSSIBLE. POPS WILL BE KEPT IN THE LIKELY CATEGORY FOR THE SOUTHEASTERN TWO THIRDS OF THE CWA GOING INTO TONIGHT. HOWEVER...GIVEN THE LACK OF PRECIPITATION BEHIND THE CURRENT INDIANA/OHIO SYSTEM...IT APPEARS THAT THE ACTIVITY WILL BE SHOWERY AND NOT ALL OF IT WILL BE CONVECTIVE. DEVELOPING STORMS IN SOUTHERN ILLINOIS MAY BE WHAT ENDS UP PROVIDING A GREATER CHANCE OF PRECIPITATION LATER ON TONIGHT. THE HOLES IN THE CLOUD COVER ALLOWED THE SOUTHERN CWA TO APPROACH 80 DEGREES TODAY. GIVEN THE WARMER STARTING POINT...AND EXPECTED MOIST AND CLOUDY ATMOSPHERE TONIGHT...MIN TEMPS IN THE SOUTH WERE BUMPED UP A FEW DEGREES FROM THE PREVIOUS FORECAST. WITH THE FRONT MOVING INTO THE AREA...AND COLD ADVECTION BEGINNING IN THE NORTH...THE TEMPERATURE GRADIENT OVERNIGHT WILL BE SOMEWHAT TIGHT. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... THE FRONTAL BOUNDARY WILL CONTINUE TO MAKE VERY SLOW PROGRESS TO THE EAST ON THURSDAY...BUT ENOUGH PROGRESS TO BRING AN END TO ANY SIGNIFICANT CHANCES OF PRECIPITATION. THE FRONT WILL ORIENT ITSELF EAST-TO-WEST ACROSS KENTUCKY...AND STALL OUT THROUGH FRIDAY. THIS MEANS THAT THE MOISTURE AND FORCING ASSOCIATED WITH THE FRONT WILL BE VERY CLOSE TO THE SOUTHERN EDGE OF THE FORECAST AREA. THIS WILL REQUIRE A CHANCE OF SHOWERS (WITH A POSSIBILITY OF THUNDERSTORMS) IN THE SOUTHERN HALF OF THE CWA FOR THURSDAY...AND THEN JUST THE SOUTHERN THIRD OF THE CWA ON FRIDAY. AS THE VARIOUS MODELS (AND THEIR VARIOUS RUNS) CONTINUE TO STRUGGLE WITH TIMING THE EMBEDDED DISTURBANCES IN THE QUICK LOWER-TO-MID-LEVEL FLOW...IT REMAINS DIFFICULT TO PIN DOWN THE TIME OR PLACEMENT OF ANY NORTHWARD-IMPINGING CONVECTIVE SYSTEMS THAT MAY IMPACT THE CWA DURING THIS TIME FRAME. MAX TEMPERATURES WERE ADJUSTED SLIGHTLY DOWN THROUGH THE END OF THE WEEK...AS THE COLD ADVECTION BEHIND THE FRONT WILL KEEP TEMPS FROM REACHING 70. THE TEMPERATURE GRADIENT WILL BE TIGHTER ON THURSDAY...WITH THE FRONT STILL IN THE AREA. GUIDANCE AND MODEL NUMBERS EXHIBITED LITTLE SPREAD...INCREASING CONFIDENCE IN THE FORECAST. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... MODELS ARE IN CLOSE AGREEMENT THROUGH THE PERIOD. SAT AND SUN FOCUSED ON TROUGH ACROSS THE AREA WITH DISTURBANCE ROTATING THRU. TIMING OF THIS DISTURBANCE IS MAIN PROBLEM WITH GFS MORE SAT NIGHT AND ECMWF MORE SUN. HAVE OPTED FOR SMALL POP ACROSS THE NORTH FOR BOTH SCENARIOS FOR NOW. LATER FCST CAN PERHAPS HAVE BETTER HANDLE ON TIMING. MON-WED WILL SEE RIDGING WITH WARMING THRU PERIOD. SEASONABLY COOL MORNINGS WITH SEASONAL OR SLIGHTLY ABOVE NORMAL DAYTIME HIGHS. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... CONVECTION THAT IS OCCURRING OVER THE OHIO VALLEY IS OCCURRING IN THE WARM SECTOR AHEAD OF A COLD FRONT THAT WILL DROP SOUTH INTO KENTUCKY LATER THIS EVENING. SHOWERS WILL BE FOUND IN ANY TAF SITE FOR THE EARLY PART OF THE NIGHT...WITH SOME THUNDER POSSIBLE TOWARDS KCVG WHERE THE NOSE OF THE MOST UNSTABLE AIR CLIPS THIS STATION. BEST INSTABILITY WILL BE FOCUSED OUT OF THE TAF SITES IN QUESTION...GENERALLY FROM LOUISVILLE SOUTHWESTWARD. MVFR CIGS AND VSBYS IN SHOWERS WILL OCCASIONALLY BE FOUND BUT MOST STATIONS ARE REMAINING VFR...EVEN IN THE LIGHTER RAIN THAT MAY HIT THEM. FRONT WILL DROP SOUTH AND WINDS WILL TURN NORTHEAST BEFORE MIDNIGHT FOR THE NORTHERN TAF SITES...BY DAYBREAK FOR METRO CINCY. STILL SOME UNCERTAINTY AS TO WHERE THE BKN-OVC CU DECK WILL FORM IN THE COLDER POST-FRONTAL AIR...GENERALLY EXPECTED THE SUN TO HIT THE MOISTENED AIR IN PLACE AND CREATE A BKN DECK 2-3KFT TOMORROW...WITH DRYING AND MIXING OCCURRING IN THE AFTERNOON...ESPECIALLY FOR THE NORTH WHERE SKIES MAY ACTUALLY GO CLEAR BEFORE 0Z. .OUTLOOK...MVFR CONDITIONS POSSIBLE SUNDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HATZOS NEAR TERM...HATZOS SHORT TERM...HATZOS LONG TERM...PADGETT AVIATION...FRANKS
Hazardous weather outlook, Sep 26, 3:17 PM EDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 317 PM EDT WED SEP 26 2012 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>062-070-271930- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-BUTLER- 317 PM EDT WED SEP 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ073>075-080-KYZ089>100-OHZ063>065-071>074-077>082-088-271930- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- FAYETTE OH-PICKAWAY-FAIRFIELD-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 317 PM EDT WED SEP 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL IMPACT THE REGION THIS AFTERNOON AND EVENING. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT A FEW STORMS MAY PRODUCE SMALL HAIL AND STRONG WIND GUSTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HATZOS
In the hours before
Special weather statement, Sep 26, 8:09 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
809 PM EDT WED SEP 26 2012
KYZ091>093-OHZ078-270045-
KENTON KY-BOONE KY-CAMPBELL KY-CLERMONT OH-
809 PM EDT WED SEP 26 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL CLERMONT...
CAMPBELL...BOONE AND KENTON COUNTIES THROUGH 845 PM EDT...
AT 806 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEW PALESTINE OHIO TO BURLINGTON KENTUCKY...MOVING
EAST AT 30 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING HAIL TO ONE HALF INCH IN
DIAMETER...AND HEAVY RAINFALL.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OAKBROOK...AMELIA...
FLORENCE...ELSMERE...ERLANGER...CRESTVIEW HILLS...EDGEWOOD...LAKESIDE
PARK...COVINGTON...TAYLOR MILL...WILDER AND HIGHLAND HEIGHTS.
ALSO...LINDALE...BANTAM...EAST FORK STATE PARK...FAIRVIEW AND
CRESTVIEW ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3901 8479 3906 8443 3904 8441 3904 8436
3903 8432 3907 8431 3911 8401 3898 8403
3891 8474 3893 8481
HATZOSSpecial weather statement, Sep 26, 8:43 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
843 PM EDT WED SEP 26 2012
KYZ094-095-270115-
OWEN KY-GRANT KY-
843 PM EDT WED SEP 26 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GRANT AND CENTRAL OWEN
COUNTIES THROUGH 915 PM EDT...
AT 841 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR OWENTON...
MOVING EAST AT 25 MPH.
THIS STORM IS CAPABLE OF PRODUCING ONE HALF INCH DIAMETER HAIL...AND
HEAVY RAINFALL.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
OWENTON...LONG RIDGE...NEEDMORE...HOLBROOK...
NATLEE...TWIN BRIDGES...NEW COLUMBUS...LAWRENCEVILLE AND KEEFER.
LAT...LON 3855 8493 3869 8462 3857 8449 3853 8447
3851 8449 3851 8452 3849 8456 3844 8461
3842 8489
HATZOSSpecial weather statement, Sep 26, 8:50 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
850 PM EDT WED SEP 26 2012
OHZ079-080-270115-
BROWN OH-HIGHLAND OH-
850 PM EDT WED SEP 26 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HIGHLAND AND
CENTRAL BROWN COUNTIES THROUGH 915 PM EDT...
AT 845 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HAMERSVILLE...MOVING EAST AT 30 MPH.
THIS STORM WILL PRODUCE ONE HALF INCH DIAMETER HAIL.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MOUNT ORAB...GEORGETOWN
AND SARDINIA.
ALSO...HAMERSVILLE...FEESBURG...MOWRYSTOWN...RUSSELLVILLE...
DECATUR...REDOAK AND FINCASTLE ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 3881 8394 3886 8404 3907 8402 3907 8368
3878 8370
HATZOSSpecial weather statement, Sep 26, 8:57 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
857 PM EDT WED SEP 26 2012
OHZ082-088-270130-
PIKE OH-SCIOTO OH-
857 PM EDT WED SEP 26 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SCIOTO AND SOUTHEASTERN
PIKE COUNTIES THROUGH 930 PM EDT...
AT 854 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF
BEAR CREEK...MOVING EAST AT 35 MPH.
THIS STORM WILL PRODUCE ONE HALF INCH DIAMETER HAIL.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LUCASVILLE.
ALSO...BEAR CREEK...WAKEFIELD...STOCKDALE AND BEAVER ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3887 8321 3901 8320 3906 8279 3896 8280
3895 8276 3894 8275 3888 8275
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 8:09 PM EDT | Special Weather Statement | ILN | Clermont | 36 min |
| Sep 26, 8:50 PM EDT | Special Weather Statement | ILN | Brown | 25 min |
| Sep 26, 8:57 PM EDT | Special Weather Statement | ILN | Pike | 33 min |
| Sep 26, 8:57 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 33 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.